# SDR 4VAA20170708009

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 36,122 hours, 32,612 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 12241E
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ENROUTE AT FLT LEVEL 350, THE LEFT COCKPIT WINDSHIELD OUTER PANE SHATTERED WITH THE INTER PANE REMAINING INTACT. DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT FURTHER INCIDENT.   AIRCRAFT HISTORY INDICATES LEFT WINDSHIELD WAS REPORTED AS LEAKING.  MAINTENANCE IS REPLACED THE WINDSHIELD.  OPEN
